Lempert mappings and holomorphic motions in C n
Géométrie complexe et systèmes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995, Astérisque no. 261  (2000), p. 1-12
@incollection{AST_2000__261__1_0,
     author = {Astala, Kari and Balogh, Zoltan and Reimann, Hans Martin},
     title = {Lempert mappings and holomorphic motions in $C^n$},
     booktitle = {G\'eom\'etrie complexe et syst\`emes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995},
     editor = {Flexor Marguerite and Sentenac Pierrette and Yoccoz Jean-Christophe},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {261},
     year = {2000},
     pages = {1-12},
     zbl = {1044.32014},
     mrnumber = {1755435},
     language = {en},
     url = {http://www.numdam.org/item/AST_2000__261__1_0}
}
Astala, Kari; Balogh, Zoltan; Reimann, Hans Martin. Lempert mappings and holomorphic motions in $C^n$, in Géométrie complexe et systèmes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995, Astérisque, no. 261 (2000), pp. 1-12. http://www.numdam.org/item/AST_2000__261__1_0/

[1] K. Astala, G. Martin, Holomorphic motions, Preprint Univ. of Helsinki, 1993. | Zbl 1001.30020

[2] Z. Balogh, Ch. Leuenberger, Riemann mappings and circular representations of non-convex domains in C 2 , Preprint Univ. Bern, 1996.

[3] A. Douady, Prolongements de mouvements holomorphes, Astérisque 227, 1995, pp. 1-12.

[4] A. Koranyi, H. M. Reimann, Quasiconformal mappings on CR manifolds, Lecture Notes in Math. 1422, 1990, pp. 59-75. | MR 1055843 | Zbl 0701.32011

[5] L. Lempert, La métrique de Kobayashi et la représentation des domaines sur la boule, Bull. Soc. math. France 109 (1981), pp. 427-474. | Article | Numdam | MR 660145 | Zbl 0492.32025

[6] L. Lempert, Intrinsic distances and holomorphic retracts, Complex Analysis and Applications, Sofia 1984, pp. 341-364. | MR 883254 | Zbl 0583.32060

[7] L. Lempert, On three-dimensional Cauchy-Riemann manifolds, J. Amer. Math. Soc. 5 (1992), pp. 923-969. | Article | MR 1157290 | Zbl 0781.32014

[8] L. Lempert, Holomorphic invariants, normal forms, and the moduli space of convex domains, Ann. of Math. 128 (1988), pp. 43-78. | Article | MR 951507 | Zbl 0658.32015

[9] R. Mañé, P. Sad, D. Sullivan, On the dynamics of rational maps, Ann. Sci. Éc. Norm. Sup. 16 (1983) pp. 193-217. | Article | Numdam | MR 732343 | Zbl 0524.58025

[10] M. Y. Pang, Smoothness of the Kobayashi metric of non-convex domains Internat. J. Math. 4 (1993), pp. 953-987. | Article | MR 1250257 | Zbl 0795.32008

[11] S. Semmes, A Generalization of Riemann Mappings and Geometric Structures on a Space of Domains in C n , Memoirs of the AMS 98 Nr. 472 (1992). | Article | MR 1113614 | Zbl 0777.32015

[12] Z. Slodkowski, Holomorphic motions and polynomial hulls, Proc. Amer. Math. Soc. 111 (1991), pp. 347-357. | Article | MR 1037218 | Zbl 0741.32009